Very serious question

neum985

I pwn noobs
#1
Okay i am being serious not joking like i usally do. So ive been taking Vicodin or however its spelled, because i got my wisdom teeth out. So last night i was with a girl and well one thing led to another, and we ended up in bed. After about an hour I was still hard and couldnt get off at all, is this a side effect of the medicine that im on or should i see a doctor? Any help would be great.

thanks guys

Jeremy
 

Jeanie

still nobody's bitch
V.I.P.
#2
well I can't speak to its effect on guys, but I've noticed that I have a difficult time getting there after I've taken Vicodin. So yeah, my guess is it was probably the vike :nod:
 

neum985

I pwn noobs
#3
well I can't speak to its effect on guys, but I've noticed that I have a difficult time getting there after I've taken Vicodin. So yeah, my guess is it was probably the vike :nod:

Whew i hope it is :stare: but you shouldve seen the look on her face last night. She called me the iron man lol
 

pro2A

Hell, It's about time!
#5
Vicodin like Alcohol is a depresent. And I don't know about you but I can go for days when I'm drunk, and I'm sure Vicodin would be no different.
 

MasterChad

Registered Member
#6
Okay i am being serious not joking like i usally do. So ive been taking Vicodin or however its spelled, because i got my wisdom teeth out. So last night i was with a girl and well one thing led to another, and we ended up in bed. After about an hour I was still hard and couldnt get off at all, is this a side effect of the medicine that im on or should i see a doctor? Any help would be great.

thanks guys

Jeremy
I know how it feels

I had my wisdom teeth taken out and was given 1500mg of vicodin
And i had the same problem,
It was hard to 'get off' but when i did it was like a volcano,
So what i say to you is try harder or loosen up on the meds